Differential and Integral Equations

Averaging, homotopy, and bounded solutions of ordinary differential equations

James Robert Ward

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 6 (1990), 1093-1100.

Dates
First available in Project Euclid: 13 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1379101980

Mathematical Reviews number (MathSciNet)
MR1073059

Zentralblatt MATH identifier
0785.34029

Subjects
Primary: 34C11: Growth, boundedness
Secondary: 58F27

Citation

Ward, James Robert. Averaging, homotopy, and bounded solutions of ordinary differential equations. Differential Integral Equations 3 (1990), no. 6, 1093--1100. https://projecteuclid.org/euclid.die/1379101980


Export citation